# SDR GN0A09222009

- Difficulty date: September 22, 2009
- Submitted: September 22, 2009
- Operation: Air carrier
- Aircraft: N289YV
- Make and model: Emb EMB-120
- Aircraft serial: 120289
- Aircraft time: 32,791 hours, 43,174 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Condition: Obstructed
- Stage of operation: TO
- How discovered: O
- Nature of condition: C
- Precautionary procedure: C

## Discrepancy

FLIGHT KSFB TO KMIA; ON TAKEOFF ROLL, CREW REPORTED CO-PILOT HAD NO AIRSPEED INDICATION AND "RED" FLIGHT DIRECTOR FLAGS ILLUMINATED ON BOTH EADI'S. TAKEOFF WAS ABORTED WITHOUT INCIDENT. MAINTENANCE FOUND FOREGIN DEBRIS IN CO-PILOTS PITOT TUBE. CLEANED PITOT TUBE AND PERFORMED SYSTEM PRESSURE TEST. OPERATIONAL CHECKED GOOD IAW AMM 34-11-00. AIRCRAFT RETURNED TO SERVICE.
